MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED FX / ADAPTER INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED FX / ADAPTER INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number LATERALIZED 36 MM X 6 MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
On (b)(6) 2019, the initial surgery of "aequlis reverse fracture" and "aequlis reverse" was performed on the left shoulder.On (b)(6) 2019, the affected area was dislocated when patient's weight was applied to the walker.The surgeon tried to reduce it that day, but it didn't work.Later, when the surgeon took a ct (date is unknown), it was found that a bone fragment was caught between the insert and the sphere and could not be reduced.On (b)(6) 2019, a revision surgery was performed.The insert was removed for reduction.

Brand Name
AEQUALIS REVERSED FX / ADAPTER INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key9119500
Report Number3000931034-2019-00137
Device Sequence Number2347140
Product Code KWS
UDI-Device Identifier03700386931499
UDI-Public03700386931499
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071948
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/07/2024
Device Model NumberLATERALIZED 36 MM X 6 MM
Device Catalogue NumberDWD860
Device Lot Number4835AU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;